MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS OCT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM

ALPHATEC SPINE, INC. INVICTUS OCT SPINAL FIXATION SYSTEM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 19000-55-26
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The screws remain in situ.A radiograph image was provided which confirms the bilateral screw fractures at the c7 level.
 
Event or Problem Description
A patient underwent a posterior cervical fusion procedure at level c1-c7.During a postoperative visit, radiograph imaging revealed bilateral screw fractures at the c7 level, with breakage occurring at the screw necks.The patient remains asymptomatic.Revision surgery is planned to remove the fractured screws and extend the spinal construct to t3.This is report 2 of 2.

Brand Name
INVICTUS OCT SPINAL FIXATION SYSTEM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
7603566777
MDR Report Key22421561
Report Number2027467-2025-00168
Device Sequence Number15628288
Product Code NKG
UDI-Device Identifier00190376303673
UDI-Public(01)00190376303673
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K203125
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19000-55-26
Device Catalogue Number19000-55-26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown